# SDR CA060216008

- Difficulty date: October 5, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 21,136 hours
- Engine: Pwa PT6A34
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 73512562
- Condition: Cracked
- Location: Engine Mount
- Component: Engine Mount, Barryctrls, 73507217
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP, ENGINE VIBRATION ISOLATOR MOUNT (RIGHT ENGINE) WAS FOUND CRACKED DURING INSPECTION.
